# SDR DALA2015112307166

- Difficulty date: November 22, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 38,806 hours, 25,972 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL STABILIZER LOWER FIXED L/E SKIN INTERNAL FINGER DOUBLER WORN.  REPAIRED IAW DWG SG-95550001, SRM 55-30-01, AND ER/A 541681-14.
